Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Not having periods regularly, using t modus tablet. Will it produce any side effects?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I am not having my periods regularly, i am using t modus tablet for perods.... will it produce any side effects? It is good to take?
How to regularize my periods? please help me out in this?
Posted Fri, 31 May 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 36 minutes later
Thanks for you question.
There are many causes of absent menstruation in a women of your age, some are physiological like pregnancy other are associated with diseases. So, before taking any medicine it is better to get your self evaluated & get a final diagnosis. Treatment depends upon the cause.
The tablet you are taking contain hormones which may have side effects like wait gain, bloating, nausea etc.
It is important for women to have periods at least every 3-4 months. So, please don't stop this medicine on your own. See a gynecologist for full evaluation & to get specific treatment.
If you are overweight please cosider loosing weight, as this may be the safest option to regulate your cycles. Other options include birth control pills & hormones but one should start them after consulting a gynecologist only.
Please write back if you want to discuss this more.
Wish you best of luck.
Best regards.
Above answer was peer-reviewed by
Follow-up: Not having periods regularly, using t modus tablet. Will it produce any side effects? 1 hour later
how to reduce weight in this case?
excessive hair fall is due to irregular periods? how to reduce hair fall?
Answered by Dr. Kulsoom Qureshi 21 hours later
Welcome back.
The best & the most appropriate way to loose weight is to change your lifestyle to a more active one.
You should also consult a dietitian for help. In general eat a low fat & high fiber diet.
You should include exercise in your daily routine but don't go for very hectic schedules as this may disturb your periods.
If you are loosing your hairs & are over weight, you should also check your thyroid hormone levels as this may cause both these problems. If this is normal a dermatologist may help you find out a cause for your hair fall otherwise taking medicine to normalize your thyroid levels may prove helpful.
Hope this answers your question. Please write back if you need further help.
Wish you good health
Above answer was peer-reviewed by
Follow-up: Not having periods regularly, using t modus tablet. Will it produce any side effects? 2 days later
can you please suggest me food items to normalize thyroid levels?
Answered by Dr. Kulsoom Qureshi 16 hours later
Thanks for your question.
Dietary modification is not a standard method to normalize thyroid levels. You have to consult a physician with your fresh report & get a prescription. Follow up tests are very important & this may help control many of your problems.
I will be glad to respond if you have any other question.
Wish you good health.
Warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor